American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16E40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] A. P. Alekhin, Yu. V. Volkov and A. I. Generalov. Hochschild cohomology ring of the modular group. St. Petersburg Math. J. 26 (2015) 1-25.
Abstract, references, and article information   
View Article: PDF

[2] Chrysostomos Psaroudakis, Øystein Skartsæterhagen and Øyvind Solberg. Gorenstein categories, singular equivalences and finite generation of cohomology rings in recollements. Trans. Amer. Math. Soc. Ser. B 1 (2014) 45-95.
Abstract, references, and article information
View Article: PDF

[3] Anne V. Shepler and Sarah Witherspoon. A Poincar\'e-Birkhoff-Witt theorem for quadratic algebras with group actions. Trans. Amer. Math. Soc. 366 (2014) 6483-6506.
Abstract, references, and article information   
View Article: PDF

[4] D. Shklyarov. Non-commutative Hodge structures: Towards matching categorical and geometric examples. Trans. Amer. Math. Soc. 366 (2014) 2923-2974.
Abstract, references, and article information   
View Article: PDF

[5] Yuri Berest, Giovanni Felder and Ajay Ramadoss. Derived Representation Schemes and Noncommutative Geometry. Contemporary Mathematics 607 (2014) 113-162.
Book volume table of contents   
View Article: PDF

[6] Pere Ara and Guillermo Cortiñas. Tensor products of Leavitt path algebras. Proc. Amer. Math. Soc. 141 (2013) 2629-2639.
Abstract, references, and article information   
View Article: PDF

[7] Ragnar-Olaf Buchweitz and Lutz Hille. Hochschild (co-)homology of schemes with tilting object. Trans. Amer. Math. Soc. 365 (2013) 2823-2844.
Abstract, references, and article information   
View Article: PDF

[8] Dev Sinha and Ben Walter. Lie coalgebras and rational homotopy theory II: Hopf invariants. Trans. Amer. Math. Soc. 365 (2013) 861-883.
Abstract, references, and article information   
View Article: PDF

[9] E. Hosseini and Sh. Salarian. A cotorsion theory in the homotopy category of flat quasi-coherent sheaves. Proc. Amer. Math. Soc. 141 (2013) 753-762.
Abstract, references, and article information   
View Article: PDF

[10] Alexander Polishchuk and Leonid Positselski. Hochschild (co)homology of the second kind I. Trans. Amer. Math. Soc. 364 (2012) 5311-5368.
Abstract, references, and article information   
View Article: PDF

[11] Yuri Berest, Xiaojun Chen, Farkhod Eshmatov and Ajay Ramadoss. Noncommutative Poisson structures, derived representation schemes and Calabi-Yau algebras. Contemporary Mathematics 583 (2012) 219-246.
Book volume table of contents   
View Article: PDF

[12] L.-Y. Liu, Q.-S. Wu and C. Zhu. Hopf Action on Calabi-Yau algebras. Contemporary Mathematics 562 (2012) 189-209.
Book volume table of contents   
View Article: PDF

[13] Jack M. Shapiro. Relations between twisted derivations and twisted cyclic homology. Proc. Amer. Math. Soc. 140 (2012) 2647-2651.
Abstract, references, and article information   
View Article: PDF

[14] Petter Andreas Bergh, Yang Han and Dag Madsen. Hochschild homology and truncated cycles. Proc. Amer. Math. Soc. 140 (2012) 1133-1139. MR 2869099.
Abstract, references, and article information   
View Article: PDF

[15] Steffen Koenig, Yuming Liu and Guodong Zhou. Transfer maps in Hochschild (co)homology and applications to stable and derived invariants and to the Auslander–Reiten conjecture. Trans. Amer. Math. Soc. 364 (2012) 195-232. MR 2833582.
Abstract, references, and article information   
View Article: PDF

[16] Patrick Le Meur. Topological invariants of piecewise hereditary algebras. Trans. Amer. Math. Soc. 363 (2011) 2143-2170. MR 2746678.
Abstract, references, and article information   
View Article: PDF

[17] Wendy Lowen and Michel Van den Bergh. A Hochschild cohomology comparison theorem for prestacks. Trans. Amer. Math. Soc. 363 (2011) 969-986. MR 2728592.
Abstract, references, and article information   
View Article: PDF

[18] Deepak Naidu, Piyush Shroff and Sarah Witherspoon. Hochschild cohomology of group extensions of quantum symmetric algebras. Proc. Amer. Math. Soc. 139 (2011) 1553-1567. MR 2763745.
Abstract, references, and article information   
View Article: PDF

[19] Gilles Halbout and Xiang Tang. Noncommutative Poisson structures on orbifolds. Trans. Amer. Math. Soc. 362 (2010) 2249-2277. MR 2584600.
Abstract, references, and article information   
View Article: PDF

[20] Andrea Solotar and Micheline Vigué-Poirrier. Two classes of algebras with infinite Hochschild homology. Proc. Amer. Math. Soc. 138 (2010) 861-869. MR 2566552.
Abstract, references, and article information   
View Article: PDF

[21] Anne V. Shepler and Sarah Witherspoon. Hochschild cohomology and graded Hecke algebras. Trans. Amer. Math. Soc. 360 (2008) 3975-4005. MR 2395161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. I. Generalov and N. Yu. Kosovskaya. Hochschild cohomology of the Liu--Schulz algebras. St. Petersburg Math. J. 18 (2007) 539-572. MR 2262583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jerzy Bialkowski, Karin Erdmann and Andrzej Skowronski. Deformed preprojective algebras of generalized Dynkin type. Trans. Amer. Math. Soc. 359 (2007) 2625-2650. MR 2286048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] William M. Singer. Steenrod Operations in the Eilenberg-Moore spectral sequence. Math. Surveys Monogr. 129 (2006) 141-148.
Book volume table of contents   
View Article: PDF

[25] William M. Singer. Bialgebra actions on the cohomology of algebras. Math. Surveys Monogr. 129 (2006) 75-94.
Book volume table of contents   
View Article: PDF

[26] William M. Singer. Conventions. Math. Surveys Monogr. 129 (2006) 1-48.
Book volume table of contents   
View Article: PDF

[27] William M. Singer. The spectral sequence of a bisimplicial coalgebra. Math. Surveys Monogr. 129 (2006) 49-73.
Book volume table of contents   
View Article: PDF

[28] William M. Singer. Steenrod operations in the change-of-rings spectral sequence. Math. Surveys Monogr. 129 (2006) 113-129.
Book volume table of contents   
View Article: PDF

[29] William M. Singer. Extensions of Hopf algebras. Math. Surveys Monogr. 129 (2006) 95-111.
Book volume table of contents   
View Article: PDF

[30] William M. Singer. Steenrod Squares in Spectral Sequences. Math. Surveys Monogr. 129 (2006) MR MR2245560.
Book volume table of contents   


Results: 1 to 30 of 57 found      Go to page: 1 2